MAUDE Adverse Event Report: SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE

SYMATESE EVOLYSSE FORM; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number EVO-FRM-01
Medical Device Problem Codes Off-Label Use (1494); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bacterial Infection (1735); Pain (1994); Subcutaneous Nodule (4548); Swelling/ Edema (4577)
Date of Event 03/31/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The filler was injected into the patient and is not available for return.The production records for the lot were reviewed, and no deviations were found during production that would relate to the reported event; the device met all specifications.There were no similar complaints for this lot of products.This is a known potential adverse event addressed in the product labeling.As with all transcutaneous procedures, soft tissue filler implantation carries a risk of infection.This is typically caused by various bacteria entering through a disrupted skin barrier.Additionally, poor aseptic technique or inadequate post-care, often contribute to this issue.Treatment with antibiotics usually resolves symptoms fully without lasting effects.The product was used off-label in the cheek region.We cannot rule out that this may have contributed to the reported event.(b)(4).
 
Event or Problem Description
An hcp reported injecting 2cc's of evolysse form bilaterally into the midface and cheeks of a female patient on (b)(6) 2026.One (1) day following the injection on (b)(6) 2026, the patient returned to the office experiencing pain and swelling of the right cheek.The hcp prescribed oral antibiotics of doxycycline and keflex.On (b)(6) 2026, the hcp drained the right cheek and collected a culture which came back positive for a staphylococcal infection.The same day the hcp administered an injection of kenalog.On (b)(6) 2026 the hcp administered a second kenalog injection.A small nodule remained which was injected with hylenex on (b)(6) 2026.Then the patient was re-injected with evolysse form on (b)(6) 2026.Procedure preparation: the hcp cleaned the injection area with alcohol, hibiclens, and puracyn.

Brand Name
EVOLYSSE FORM
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR  69630
Manufacturer (Section G)
SYMATESE
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
Manufacturer Contact
geraldine bourges
zi les troques
chapnost, auvergne-rhone-alpes 69630
FR   69630
MDR Report Key25444417
Report Number3003672980-2026-00010
Device Sequence Number5815381
Product Code LMH
UDI-Device Identifier03760172161264
UDI-Public(01)03760172161264(17)270331(10)S2251330076
Combination Product (Y/N)Y
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P240022
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue NumberEVO-FRM-01
Device Lot NumberS2251330076
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/13/2026
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/08/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALCOHOL.; HIBICLENS.; PURACYN.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale